# SDR AWXA960315

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND RIGHT HORIZONTAL STAB L/E RIB CRACKED AT STATION 151.75.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-3, 55-10-2, 51-10-2, 51-20-1 AND 51-30-2.  (M)
